# SDR SIMA200101803

- Difficulty date: January 18, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVCTA465B
- Part serial: 1008
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3669 - FOUND CREW REPORTED LEFT RECIRCULATION FAN TO BE INOPERATIVE.  WHEN TURNED ON CABIN FILLED WITH SMOKE, AIRCRAFT WAS EVACUATED.  MAINTENANCE REMOVED AND REPLACED LEFT RECIRCULATION FAN AND FILTER.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
